# SDR AUS20010808

- Difficulty date: May 10, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Unapproved Part
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR PUSHROD BOLTS INCORRECT TYPE AS REQUIRED BY AD/PA31/121AMDT1. UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
